A necessary and sufficient condition for solvability of the linear-quadratic control problem without stability

A.H.W. Geerts

Research output: Contribution to journalArticleAcademicpeer-review

19 Citations (Scopus)

Abstract

In this short paper a necessary and sufficient condition is given for the existence of a minimizing control for the regular non-negative definite linear-quadratic control problem without stability.
Original languageEnglish
Pages (from-to)47-51
Number of pages5
JournalSystems and Control Letters
Volume11
Issue number1
DOIs
Publication statusPublished - 1988

Cite this